# SDR 96UAL900444

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58631
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FORWARD OF DOOR 1 LT DOES NOT ILLUMINATE WHEN TESTED.  *S/D*  FEEDER CABLE ASSEMBLY SUPPLYING POWER TO EXIT SIGN FOUND DAMAGED.  CABLE ASSEMBLY REPLACED.
